About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 639030, 4 pages
http://dx.doi.org/10.1155/2013/639030
Research Article

Generalizations of Fixed-Point Theorems of Altman and Rothe Types

1School of Mechanics and Civil Engineering, China University of Mining & Technology, Xuzhou, Jiangsu 221008, China
2School of Mathematics and Statistics, Jiangsu Normal University, Xuzhou, Jiangsu 221116, China

Received 19 June 2013; Revised 9 September 2013; Accepted 27 September 2013

Academic Editor: Lishan Liu

Copyright © 2013 Li Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

It is intended to present some extensions of the famous Altman and Rothe types fixed-point theorems. The inequality conditions are relaxed to the -positive-homogeneous operator. Some new fixed-point theorems are obtained with the help of the theory of topological degree.